MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PROX TIBIA PL14 H R; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PROX TIBIA PL14 H R; PLATE, FIXATION, BONE
Model Number 02.124.220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The reported event required medical/surgical intervention to preclude permanent damage to a body structure.The patient experienced a broken plate and non-union post-operatively requiring revision.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal of hardware due to malunion and (1) locking compression plate (lcp) proximal tibia broke.There was no surgical delay reported.Procedure was successfully completed.There was no patient consequence reported.Concomitant devices reported: locking screw self-taping with stardrive recess 75mm (part# unknown, lot# unknown, quantity# 1); locking screw self-taping with stardrive recess 60mm (part# unknown, lot# unknown, quantity# 2); locking screw self-taping with stardrive recess 70mm (part# unknown, lot# unknown, quantity# 2); locking screw self-taping with stardrive recess 26mm (part# unknown, lot# unknown, quantity# 1); locking screw self-taping with stardrive recess 24mm (part# unknown, lot# unknown, quantity# 1); locking screw self-taping with stardrive recess 30mm (part# unknown, lot# unknown, quantity# 1); cancellous bone screw fully threaded 26mm (part# unknown, lot# unknown, quantity# 1); cancellous bone screw fully threaded 30mm (part# unknown, lot# unknown, quantity# 1)/ this complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history record revealed no complaint related anomalies.The device history record shows this was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP PROX TIBIA PL14 H R
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8574744
Report Number2939274-2019-57792
Device Sequence Number19456615
Product Code HRS
UDI-Device Identifier10886982042651
UDI-Public(01)10886982042651
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K011978
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.220
Device Catalogue Number02.124.220
Device Lot Number7774571
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANCELLOUS BONE SCREW 26MM; CANCELLOUS BONE SCREW 30MM; LOCKING SCREW 75MM; LOCKING SCREW 24MM; LOCKING SCREW 26MM; LOCKING SCREW 30MM; LOCKING SCREW 60MM; LOCKING SCREW 70MM; UNK - LOCKING SCREW 75MM; CANCELLOUS BONE SCREW 26MM; CANCELLOUS BONE SCREW 30MM; LOCKING SCREW 75MM; LOCKING SCREW 24MM; LOCKING SCREW 26MM; LOCKING SCREW 30MM; LOCKING SCREW 60MM; LOCKING SCREW 70MM; UNK - LOCKING SCREW 75MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR